Alert archive / Nevada / Wind Advisories in 2006

Wind Advisory 22, NWS Elko, NV

June 12, 20064 counties in Nevada

NWS Elko, NV issued this wind advisory at Jun 12, 2006, 3:48 AM PDT for 4 counties in Nevada. It took effect at Jun 13, 2006, 10:00 AM PDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 12, 2006, 3:48 AM PDT (10:48 UTC)
In effect from
Jun 13, 2006, 10:00 AM PDT
Expired
Jun 13, 2006, 9:00 PM PDT
In force
11 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, Eureka County, NV, Lander County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 103 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 10.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2006-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2006-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4516 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KLKN 121048
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
348 AM PDT MON JUN 12 2006

NVZ013-035-037-130300-
/O.NEW.KLKN.WI.Y.0022.060613T1800Z-060614T0300Z/
/O.CON.KLKN.WI.Y.0021.060612T1900Z-060613T0300Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL...
AUSTIN...EUREKA...DIAMOND VALLEY
348 AM PDT MON JUN 12 2006

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT
THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY ACROSS SOUTHERN
LANDER AND EUREKA COUNTIES...AS WELL AS WHITE PINE AND NORTHERN
NYE COUNTIES.

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT
THIS EVENING ACROSS THOSE SAME AREAS.

A STORM SYSTEM OFF THE CALIFORNIA COAST WILL GRADUALLY MOVE INLAND
THROUGH TUESDAY. AS IT DOES SO...STRONG SOUTHERLY WINDS WITH
SUSTAINED SPEEDS OF 25 TO 35 MPH...AND GUSTS OF 50 MPH...ARE
EXPECTED DURING THE LATE MORNING THROUGH EVENING HOURS. ISOLATED
AREAS IN HIGHER ELEVATIONS SUCH AS MOUNTAIN PASSES AND SUMMITS MAY
SEE GUSTS NEAR 55 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

ROOD
6 follow-up statements
000 
WWUS75 KLKN 122220
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
320 PM PDT MON JUN 12 2006

NVZ013-035-037-130300-
/O.EXT.KLKN.WI.Y.0022.060613T1800Z-060614T0400Z/
/O.CON.KLKN.WI.Y.0021.000000T0000Z-060613T0300Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL...
AUSTIN...EUREKA...DIAMOND VALLEY
320 PM PDT MON JUN 12 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 9 PM PDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.
A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM PDT TUESDAY UNTIL 9
PM TUESDAY PDT.

A STORM SYSTEM OFF THE CALIFORNIA COAST WILL GRADUALLY MOVE
INLAND THROUGH TUESDAY. WELL AHEAD OF THIS STORM...STRONG SOUTHERLY 
WINDS WITH SUSTAINED SPEEDS OF 25 TO 35 MPH...AND GUSTS OF 50
MPH...ARE EXPECTED TO DEVELOP DURING THE LATE MORNING THROUGH 
EVENING HOURS. ISOLATED AREAS IN HIGHER ELEVATIONS SUCH AS
MOUNTAIN PASSES AND SUMMITS MAY SEE GUSTS NEAR 55 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

RA
000 
WWUS75 KLKN 130249
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
749 PM PDT MON JUN 12 2006

NVZ013-035-037-131400-
/O.EXP.KLKN.WI.Y.0021.000000T0000Z-060613T0300Z/
/O.CON.KLKN.WI.Y.0022.060613T1800Z-060614T0400Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL...
AUSTIN...EUREKA...DIAMOND VALLEY
749 PM PDT MON JUN 12 2006

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
TUESDAY...

THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT TUESDAY. 

WINDS HAVE DIMINISHED MONDAY EVENING ACROSS CENTRAL NEVADA. THE
WIND ADVISORY THAT WAS IN EFFECT FOR MONDAY HAS THEREFORE BEEN
ALLOWED TO EXPIRE.

A STORM SYSTEM OFF THE CALIFORNIA COAST WILL GRADUALLY MOVE
INLAND ON TUESDAY. STRONG SOUTHERLY WINDS WITH SUSTAINED SPEEDS
OF 25 TO 35 MPH...AND GUSTS OF 50 MPH...ARE EXPECTED TO DEVELOP
DURING THE LATE MORNING AND CONTINUE INTO THE EVENING. ISOLATED
AREAS IN HIGHER ELEVATIONS SUCH AS MOUNTAIN PASSES AND SUMMITS MAY
SEE GUSTS NEAR 55 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
000 
WWUS75 KLKN 130944
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
244 AM PDT TUE JUN 13 2006

NVZ013-035-037-140400-
/O.EXT.KLKN.WI.Y.0022.060613T1700Z-060614T0400Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL...
AUSTIN...EUREKA...DIAMOND VALLEY
244 AM PDT TUE JUN 13 2006

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
PDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
9 PM PDT THIS EVENING. 
 
STRONG SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 25 TO 35 MPH...
AND GUSTS OF 50 MPH...ARE EXPECTED TO DEVELOP DURING THE LATE
MORNING AND CONTINUE INTO THE EVENING HOURS. ISOLATED AREAS IN
HIGHER ELEVATIONS SUCH AS MOUNTAIN PASSES AND SUMMITS MAY SEE
GUSTS NEAR 55 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

ROOD
000 
WWUS75 KLKN 131911
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
1211 PM PDT TUE JUN 13 2006

NVZ032-033-036-140400-
/O.EXA.KLKN.WI.Y.0022.000000T0000Z-060614T0400Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...ELKO...SPRING CREEK...CARLIN...WELLS...
WEST WENDOVER...BATTLE MOUNTAIN
1211 PM PDT TUE JUN 13 2006

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

STRONG SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 25 TO 30 MPH...
AND GUSTS OF 50 MPH...HAVE DEVELOPED OVER PARTS OF SOUTHWEST AND
SOUTH CENTRAL ELKO COUNTY AND OVER NORTHERN LANDER AND NORTHERN
EUREKA COUNTIES THIS AFTERNOON. THE STRONG WINDS ARE EXPECTED CONTINUE
INTO THE EVENING HOURS. ISOLATED AREAS IN HIGHER ELEVATIONS SUCH
AS MOUNTAIN PASSES AND SUMMITS MAY SEE GUSTS NEAR 55 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

NVZ013-035-037-140400-
/O.CON.KLKN.WI.Y.0022.000000T0000Z-060614T0400Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL...
AUSTIN...EUREKA...DIAMOND VALLEY
1211 PM PDT TUE JUN 13 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

STRONG SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 25 TO 35 MPH...
AND GUSTS OF 50 MPH...ARE EXPECTED TO DEVELOP DURING THE LATE
MORNING AND CONTINUE INTO THE EVENING HOURS. ISOLATED AREAS IN
HIGHER ELEVATIONS SUCH AS MOUNTAIN PASSES AND SUMMITS MAY SEE
GUSTS NEAR 55 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
RCS
000 
WWUS75 KLKN 132229
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
329 PM PDT TUE JUN 13 2006

NVZ036-132330-
/O.CAN.KLKN.WI.Y.0022.000000T0000Z-060614T0400Z/
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
INCLUDING THE CITY OF...BATTLE MOUNTAIN
329 PM PDT TUE JUN 13 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND
ADVISORY FOR NORTHERN LANDER AND NORTHERN EUREKA COUNTIES. 

GUSTY SOUTHWEST WINDS WILL CONTINUE ACROSS PORTIONS OF NORTHERN
LANDER AND NORTHER EUREKA COUNTIES THIS AFTERNOON. HOWEVER...THEY
HAVE DIMINISHED BELOW ADVISORY CRITERIA. 

$$

NVZ013-032-033-035-037-140400-
/O.CON.KLKN.WI.Y.0022.000000T0000Z-060614T0400Z/
NORTHERN NYE COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELKO...SPRING CREEK...
CARLIN...WELLS...WEST WENDOVER...ELY...RUTH...MCGILL...AUSTIN...
EUREKA...DIAMOND VALLEY
329 PM PDT TUE JUN 13 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

STRONG SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 25 TO 30 MPH...
WITH GUSTS OVER 45 MPH...WILL CONTINUE OVER THE AREA THIS AFTERNOON
INTO THE EVENING HOURS. ISOLATED AREAS IN HIGHER ELEVATIONS SUCH
AS MOUNTAIN PASSES AND SUMMITS MAY SEE GUSTS NEAR 55 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
RCS
000 
WWUS75 KLKN 140403
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
903 PM PDT TUE JUN 13 2006


NVZ013-032-033-035-037-140515-
/O.EXP.KLKN.WI.Y.0022.000000T0000Z-060614T0400Z/
NORTHERN NYE COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELKO...SPRING CREEK...
CARLIN...WELLS...WEST WENDOVER...ELY...RUTH...MCGILL...AUSTIN...
EUREKA...DIAMOND VALLEY
903 PM PDT TUE JUN 13 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY FOR NORTHEAST AND CENTRAL NEVADA IS NO LONGER IN
EFFECT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Jun 12, 12:28 AM PDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 12, 12:28 AM PDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
1228 AM PDT MON JUN 12 2006

.SYNOPSIS...A LOW PRESSURE SYSTEM APPROACHING THE CALIFORNIA COAST
WILL BRING INCREASING CLOUDS AND THE THREAT OF LATE AFTERNOON
THUNDERSTORMS TO NORTHWEST NEVADA TODAY. AS THIS SYSTEM MOVES INLAND
TUESDAY THE THREAT OF SHOWERS AND AFTERNOON THUNDERSTORMS WILL SPREAD
EAST ACROSS NEVADA. UNSETTLED WEATHER WILL CONTINUE THROUGH
THURSDAY...MAINLY OVER NORTHERN NEVADA.
&&

.SHORT TERM...THE COMBINATION OF THE UPPER LEVEL LOW OFF THE CA
COAST MOVING ONSHORE INTO NORTHERN CA...AND AN UPPER LEVEL RIDGE
OVER NEW MEXICO BUILDING AS IT GRADUALLY MOVES NW...WILL CREATE
BREEZY TO WINDY CONDITIONS ACROSS MOST OF NEVADA TODAY AND TUESDAY.
WILL CONTINUE THE WIND ADVISORY FOR SOUTHERN LANDER AND EUREKA...
NORTHERN NYE...AND WHITE PINE COUNTIES TODAY. WINDS WILL INCREASE
SLIGHTLY ACROSS NORTHERN AND CENTRAL NEVADA TUESDAY. WILL BE ISSUING
A WIND ADVISORY FOR TUESDAY FROM 11AM TO 8PM FOR THE SAME AREAS.
WIND ADVISORY CRITERIA IS BEGINNING TO LOOK POSSIBLE TUESDAY IN
NORTHERN LANDER AND EUREKA AND ELKO COUNTY...BUT WILL HOLD OFF A
LITTLE LONGER BEFORE ADDING THOSE ZONES INTO THE ADVISORY.

INCREASING CLOUDS AND A SLIGHT CHANCE OF LATE AFTERNOON AND EVENING
THUNDERSTORMS WILL BE ON TAP FOR HUMBOLDT COUNTY TODAY AS MOISTURE
COMBINES WITH WEAK INSTABILITY FROM SOUTHWEST FLOW ALOFT. NOT
LOOKING QUITE AS FAVORABLE FOR CONVECTION ANY FURTHER SOUTH OR EAST
OF HUMBOLDT COUNTY HOWEVER...SO WILL DROP POPS BELOW 15 PERCENT. AS
LOW OFF THE CA COAST MOVES FURTHER INLAND...INSTABILITY AND MOISTURE
BOTH INCREASE AND MOVE FURTHER EAST...ACROSS MOST OF NORTHERN AND
CENTRAL NEVADA TUESDAY.

AREAS SOUTH AND EAST OF HUMBOLDT COUNTY TODAY WILL SEE LIMITED
MOISTURE AS THE THERMAL TROUGH PUSHES A LITTLE FARTHER NORTH...
SPREADING THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS INTO
NORTHEASTERN NEVADA. WILL CONTINUE THE RED FLAG WARNINGS FOR TODAY
OVER FIRE WX ZONES 455 AND 457...AND RAISE THE FIRE WEATHER WATCHES
FOR FIRE WX ZONES 452 AND 454 UP TO RED FLAG WARNINGS. MOISTURE
CIRCULATING AROUND THE UPPER LEVEL HIGH TO OUR SE WILL BE PULLED UP
INTO WHITE PINE COUNTY TUESDAY. MOISTURE WILL ALSO MOVE INTO NORTHERN
AND WESTERN NEVADA TUESDAY AS THE LOW OVER NORTHERN CA MOVES INLAND.
ALTHOUGH WINDS WILL BE STRONGER...SURFACE HUMIDITIES SHOULD BE ABOVE
THE 15% CRITERIA LEVEL OVER MOST AREAS...AS SUCH...DO NOT SEE THE
NEED AT THIS TIME FOR A FIRE WEATHER WATCH ON TUESDAY. ROOD

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...MODELS IN BETTER
AGREEMENT REGARDING TIMING OF U/L TROUGH PUSHING ONSHORE LATE
TUESDAY. NAM IS STILL MORE SHALLOW WITH THE TROUGH BUT WITH
UNCERTAINTY SEEMS REASONABLE TO LINGER UNSETTLED WEATHER ACROSS THE
NORTH THROUGH THURSDAY. THERE IS THE POSSIBILITY OF STRONG TSTORM
ACTIVITY ACROSS NRN NV AN THE AREA OF STRONG LLVL CONVERGENCE AND
250MB 100KT JET MAX DEPICTED BY THE GFS AND NAM ON WEDNESDAY BUT
VERY LITTLE IN THE WAY OF MOISTURE BELOW 650 MB SO EXPECT HIGH BASED
ACTIVITY AT BEST.

NAM AND GFS BOTH INDICATE MOISTURE ASSOCIATED WITH COLD FRONT MOVING
THROUGH LATE TUESDAY/WEDNESDAY PULLING NE OF AREA RATHER QUICKLY.
HOWEVER CANNOT RULE OUT SOME SHOWERS...MAYBE AN ISOLATED TS ACROSS
NORTH DURING WEDNESDAY AND THURSDAY AFTERNOON/EVENINGS. DID
NOT HAVE TO MAKE MANY CHANGES TO TEMPS...COOLER TEMPS WILL PUSH INTO
THE REGION WEDNESDAY AND THURSDAY WITH A REBOUND EXPECTED THIS
WEEKEND TO NEAR 90 DEGREES IN MANY LOCATIONS. WED AND THU...GFS SHOWS
700MB TEMPS LOWERING TO AROUND 4C TO 7C ACROSS NRN NV...AND NEAR 10C
ACROSS CNTRL ZONES...WHICH TRANSLATES TO MAX TEMPS 5 TO 10 DEGS
COOLER COMPARED TO PREVIOUS DAYS. GFS SHOWS A SERIES OF WEAKER U/L
TROUGHS BRUSHING NRN NV...BRINGING REINFORCING SHOTS OF COOLER AIR
INTO FRIDAY. FROM FRIDAY FORWARD...A DRIER REGIME SHOULD SET
IN IN RESPONSE TO WEEK RIDGING EXTENDING FROM PACIFIC.
&&

.AVIATION...TAFS AND TWEBS ADEQUATELY COVER EXPECTED CONDITIONS.
&&

.LKN WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING FWZ452-454-455-457 MONDAY NOON UNTIL 9 PM PDT

WIND ADVISORY NVZ013-037-035 MONDAY AND TUESDAY AROUND NOON UNTIL 8
PM PDT.

LW
Hazardous weather outlook, Jun 12, 3:30 AM PDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
330 AM PDT MON JUN 12 2006

NVZ031>034-036-131145-
EXTREME EASTERN ELKO COUNTY-NORTHERN ELKO COUNTY-
NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
330 AM PDT MON JUN 12 2006

THIS OUTLOOK IS FOR NORTHEASTERN NEVADA

.DAY ONE...TODAY AND TONIGHT.

A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON AND EVENING...AS
GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN HAZARDOUS
FIRE WEATHER CONDITIONS. SEE PRODUCT RNORFWLKN FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

NVZ013-035-037-131145-
NORTHERN NYE COUNTY-SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES-
WHITE PINE COUNTY-
330 AM PDT MON JUN 12 2006

.DAY ONE...TODAY AND TONIGHT.

A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON AND EVENING...AS
GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN HAZARDOUS
FIRE WEATHER CONDITIONS. SEE PRODUCT RNORFWLKN FOR MORE INFORMATION.

A WIND ADVISORY IS IN EFFECT THIS AFTERNOON FROM NOON TO 8 PM PST.
SEE PRODUCT RNONPWLKN FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY.

A WIND ADVISORY IS IN EFFECT FROM 11 AM TO 8 PM PST TUESDAY. SEE
PRODUCT RNONPWLKN FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

ROOD

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:58 PM PDTFire Weather WatchLKN18 hr

Nearby

Wind Advisories in Nevada, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.